# SDR FDEA201503010618

- Difficulty date: March 1, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR ON FUSELAGE SKIN AT FORWARD CARGO   CUTOUT FORWARD SIDE STA 895.7 BETWEEN LONGERON 40R - LONGERON 41R  EXISTING DOUBLER REPAIR ON FUSELAGE SKIN AT FORWARD CARGO CUTOUT FORWARD   SIDE STA 895.7 BETWEEN LONGERON 40R - LONGERON 41R EVALUATED AND FOUND   DAMAGED. FUSELAGE SKIN AT FORWARD CARGO CUTOUT FORWARD SIDE STA 895.7   BETWEEN LONGERON 40R - LONGERON 41R CARRIED OUT REPAIR AS PER EA#1-5330-  T0315930 PART 1 TITLE: FUSELAGE - PLATES & SKINS - EXISTING REPAIR FOUND AT FWD   EDGE OF FORWARD LOWER CARGO DOOR JAMB - DEVIATION TO SRM" EO#1-5100-7-5001 B5   PART 1 TITLE: "STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR AS   PER GMM 6-2-100 REFER TO WRI#53302055 FOR REPAIR DETAILS.
